# SDR SWIA202164546

- Difficulty date: December 4, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL CENTER FUSELAGE HAS EVIDENCE OF CORROSION ALONG MATING SURFACES OF FAIRING SUPPORT STRUCTURES BETWEEN FS629.00 AND FS661.00,  BETWEEN STRG 21RH AND STRG 21LH AS WELL AS ALONG MIDDLE CONNECTING FAIRING SUPPORT STRUCTURE AT STRG 27. (FLAGGED)   (C CHECK RO 2/17/2022)   REMOVED AND REPLACED 2EA ANGLE BRACKETS AND 1EA SPLICE JOINT ON THE EXTERNAL FUSELAGE FAIRING SUPPORT STRUCTURE BETWEEN FS629 & FS661, BETWEEN STR21R & STR21L REF CRJ700 SRM 51-42-06-001-001-A01, SRM 51-23-00-001-001-A01.
